JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON INJECTIVITY AND P-INJECTIVITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON INJECTIVITY AND P-INJECTIVITY
Xiao Guangshi; Tong Wenting;
  PDF(new window)
 Abstract
The following results ale extended from P-injective rings to AP-injective rings: (1) R is left self-injective regular if and only if R is a right (resp. left) AP-injective ring such that for every finitely generated left R-module M, is projective, where Z(M) is the left singular submodule of ; (2) if R is a left nonsingular left AP-injective ring such that every maximal left ideal of R is either injective or a two-sided ideal of R, then R is either left self-injective regular or strongly regular. In addition, we answer a question of Roger Yue Chi Ming [13] in the positive. Let R be a ring whose every simple singular left R-module is Y J-injective. If R is a right MI-ring whose every essential right ideal is an essential left ideal, then R is a left and right self-injective regular, left and right V-ring of bounded index.
 Keywords
von Neumann regular rings;P-injective rings;YJ-injective rings;AP-injective rings;
 Language
English
 Cited by
1.
ON INJECTIVITY AND P-INJECTIVITY, IV,;

대한수학회보, 2003. vol.40. 2, pp.223-234 crossref(new window)
 References
1.
K. R. Goodearl, von Neumann regular rings, Monographs and Studies in Math- ematics 4, Pitman, Boston, Mass.-London, 1979

2.
W. K. Nicholson and M. F. Yousif, Principally injective rings, J. Algebra 174 (1995), no. 1, 77-93 crossref(new window)

3.
S. S. Page and Y. Q. Zhou, Generalizations of principally injective rings, J. Algebra 206 (1998), no. 2, 706-721 crossref(new window)

4.
Y. Utumi, On continuous and self-injective rings, Trans. Amer. Math. Soc. 118 (1965), 158-173 crossref(new window)

5.
G. S. Xiao, X. B. Yin, and W. T. Tong, A note on AP-injective rings, J. Math. Res. Exposition 23 (2003), no. 2, 211-216

6.
R. Yue Chi Ming, On (von Neumann) regular rings, Proc. Edinburgh Math. Soc. 19 (1974), 89-91

7.
R. Yue Chi Ming, On simple P-injective modules, Math. Japon. 19 (1974), no. 3, 173-176

8.
R. Yue Chi Ming, On von Neumann regular rings, (II), Math. Scand. 39 (1976), no. 2, 167-170 crossref(new window)

9.
R. Yue Chi Ming, On generalizations of V -rings and regular rings, Math. J. Okayama Univ. 20 (1978), no. 2, 123-129

10.
R. Yue Chi Ming, On regular rings and self-injective rings, II, Glas. Mat. Ser. III 18 (1983), no. 2, 221-229

11.
R. Yue Chi Ming, On regular rings and Artinian rings, II, Riv. Mat. Univ. Parma 11 (1985), no. 4, 101-109

12.
R. Yue Chi Ming, On injectivity and P-injectivity, II, Soochow J. Math. 21 (1995), no. 4, 401-412

13.
R. Yue Chi Ming, On injectivity and P-injectivity, IV, Bull. Korean Math. Soc. 40 (2003), no. 2, 223-234 crossref(new window)